MathSciNet Relay Station
MathSciNet bibliographic data
MR59429 36.0X
Volk, V. Ya. On inversion formulas for a differential equation with a singularity at $x=0$. Uspehi Matem. Nauk (N.S.) 8, (1953). no. 4(56), 141–151.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement